# SDR COMA0560079

- Difficulty date: January 22, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 26,178 hours, 24,702 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5466 GEAR DISAGREE WARNING.  NLG DID NOT RETRACT.  CLEANED AND LUBED NLG DRAG BRACE.  RETRACTION CHECKS WERE SATISFACTORY.
